# SDR SWIA202162580

- Difficulty date: September 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM WEB AT LBL 9 AND FS 559+96  TO 559+112 ON INBOARD SIDE OF BEAM WAS FOUND TO BE BENT ACROSS LIGHTNING HOLES AND REQUIRES REPLACEMENT.   (C-CHECK- RO 11/11/21)   INSTALLED NEW WEB PN 601R31119-66 AT LBL 9 AND FS. 559 +96 TO FS. 559 +112 ON INBOARD SIDE OF BEAM IAW REO 601R-53-51-599 REV: -- 2021-09-03 AND REF: BOMBARDIER DWG:# 601R31119 REV: H FOR FASTENER CALL OUT AND REF: CRJ 200 SRM 51-42-06 AND SRM 51-40-11 SEE CONTINUATION FOR DETAILS. NO WEIGHT CHANGE RECORDED, PART FOR PART REPLACEMENT, MAJOR REPAIR TASK 51-900-1003-SKY & FORM M337 COMLETED AND ATTACHED.
